# SDR A6WA201240237

- Difficulty date: January 18, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 28,334 hours, 27,473 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INDICATION OF CORROSION ON FWD INBD END OF FUEL PANEL 540AB BLENDED AREA ON FWD INBD END OF FUEL PANEL 540AB IAW SRM 51-12-00.
